# SDR SWAA2021101115931

- Difficulty date: September 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE LOCATED BS 693 AND RBL 24.   REMOVED ANGLE IAW SRM 51-40-02.  FORMED ANGLE IAW SRM 51-30-01, AND DWG 273A9112.  HEAT TREATED TO 7075T73 IAW BAC5602, TABLE IV, AND TABLE XI.  DRILLED THE NEW ANGLE IAW SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01.   INSTALLED THE NEW ANGLE IAW SRM 51-40-02 AND DWG 273A9110, REV-.
